MAUDE Adverse Event Report: NKUS LAB CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION

NKUS LAB CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION
Model Number EDNS-9001
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Nihon kohden technician advised the customer that this product line is no longer supported and has reached its end-of-life expectancy.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that the prefense monitor's display was blue and displayed a message that the unit will shut down in order to not damage the unit and when the customer attempted to power it back on, the unit would not power on.No patient harm was reported.Nihon kohden technician advised the customer that this product line is no longer supported and has reached its end of life expectancy.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the prefense monitor's display was blue and displayed a message that stated, the unit will shut down in order to not damage the unit.When the customer attempted to power it back on, the unit would not power on.Nihon kohden technical support (nk ts) advised the customer that this product line is no longer supported and has reached its end-of-life.No patient harm or injury was reported.Investigation summary: nk ts informed the customer that the product was no longer supported as it is in end of life and could no longer be sent in for repair.On a follow-up, the customer indicated that they had removed the device from service.The device had been in service since 03/01/2016.A review of the history of the serial number identified no similar events.Based on the available information, a definitive root cause could not be identified.Since the device is already in end of life/service, it is possible that the internal hardware (i.E., power supply, hdd) of the device may have failed due to wear and tear and had caused the issue.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H10 additional manufacturer narrative.
 
Event or Problem Description
The customer reported that the prefense monitor's display was blue and displayed a message that stated, the unit will shut down in order to not damage the unit.When the customer attempted to power it back on, the unit would not power on.No patient harm was reported.

Brand Name
CENTRAL MONITORING SYSTEM
Common Device Name
CENTRAL MONITORING STATION
Manufacturer (Section D)
NKUS LAB
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer (Section G)
NKUS LAB
attn: shama mooman
14 bunsen
irvine CA 92618
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama, CA 359-8-580
JA   359-8580
9492687488
MDR Report Key12443803
Report Number8030229-2021-01643
Device Sequence Number16957754
Product Code DRG
UDI-Device Identifier00851725007023
UDI-Public00851725007023
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K102106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEDNS-9001
Device Catalogue NumberEDNS-9001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2021
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown